# SDR ARWA9609031

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 207004001
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT DISARM.  DOME LIGHT STAYS ON.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED OK IAW MM 3-50-00.
